# SDR 97ZZZX2844

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 36BEECH
- System (JASC): 6113 · Propeller Spinner Section
- Part: Screw
- Part number: AN526C1032R8
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SHIPMENT OF 400 EACH AN526C-1032R8 SPINNER SCREWS.  UPON RECEIVING, INSPECTED, NOTED ALL SCREWS HAD CRACKS OR FISSURES ALL THE WAY THROUGH SCREW HEAD RADIATING FROM PHILLIPS RECESS.  THIS COULD RESULT IN PROPELLER SPINNER DEPARTING AIRCRAFT IN-FLIGHT.  SUBMITTER RECOMMENDS TRACING TO MANUFACTURER (NOT LISTED ON PARTS BAG) AND RECALL ALL SCREWS ON THIS LOT NUMBER.
